# SDR SIMA20140424002

- Difficulty date: April 24, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 28,561 hours, 24,769 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  LUBED MAIN PAX DOOR ROLLERS IAW MM 52-18-00, OPERATIONS CHECKED GOOD AT THIS TIME.
